# SDR SWAA2021050359886

- Difficulty date: March 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 847-998
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CABIN WET AREA FLOOR STRUCTURE FROM STA # 847 TO STA # 998 AND FROM RBL-44 TO RBL-55; CORRODED. DOT # 208-30 / REMOVED CORRODED AND INSTALLED NEW INNER CHORD R-2 DOOR PER REF B737-700 SRM 51-40-02-0G-0 AND DWG 47A8540
